Month 25


This 25th month has not been my favourite one. It's subtle, but I can feel that my skin is regressing a bit. Until last month my skin was clear, but as the weather turned chilly my skin started showing some reactions. To be more precise, I'm getting some small red patches, itches, flaky skin and random spots/flares. It's possible that I wore make-ups a little too often recently - but this month I got back in contact with some old friends whom I couldn't see during the withdrawal, so I wanted to look presentable.

This is me last month (no makeup).


This is me this month (again, no makeup).



I'll see what happens...

Thank you for reading and commenting on my blog this year. It is encouraging to know there are people going through the same skin condition and yet staying positive, strong with beautiful minds.

I wish everyone a wonderful Christmas and New Year!

Comments

  1. Hello tommy, great to hear your update.

    Sorry to hear you are having late flares. I think a few of us are getting them this time of year. It feels like a step backward, but remember that you will heal in the end, just like those people you met at the conference.

    I always enjoy your posts and wish you a full recovery very soon. X

    ReplyDelete
    Replies
    1. Hello Louise! Thank you for your kind words. That's true, thank you for the nice reminder which I think I need between times. X

      Delete
  2. You look great Tommy. Thanks for keeping this blog. Its been so helpful.
    I find it hard to believe that you have had TSW for 2 years when you didn't use topical steroids for all that long. Unless I am misunderstanding... Those of us who have used for 25+ years have a long time to wait til we heal, if this is the case. Take care. E xx

    ReplyDelete
  3. Thank you Elaine. My case doesn't look so typical as I used Protopic too, which apparently complicated my symptoms. Hope you are seeing some progress X

    ReplyDelete
  4. Hey Tommy,

    I ended up at your blog from Itsan, someone posted about a graphic chart that showed how TSW progressed. However, I see you are flaring a bit and I have to say, it's not bad at all. I just searched down to some pictures of your serious flares and my god, you are hardly flaring.

    I also wanted to ad, I'm 18 months in and I am flaring. Not face, waist, hands, private (yikes) and legs and it feels as bad as ever and I hate it but even I've made some progress and I used more time that you about 8 years or so (on and off) all for a belt rash, an easy nothing nickle allergy. Anyway, I wanted to say it cause your face looks great even in a flare. Look back and remind yourself and you will see, it's something I have to do myself or I get depressed and discouraged.

    Thanks for keeping this blog, What a wonderful thing for those who will go though this someday themselves. :-)

    Maurice

    ReplyDelete
    Replies
    1. Hi Maurice,

      Thanks a lot for your kind comment. Because I've gone through TSW for 4 times so far (after ended up using TS for very short periods after withdrawals), I feel terrified when a small flare comes up - it reminds me of the start of terrible withdrawals. But you're right, I should remind myself how much I healed and be happy with my current condition.

      So, you are 18 months in TSW? Are you seeing some progress? I hope you are. I think you don't need to worry about the years you used TS for that much. Well, I hear some docs say that it affects how long it takes to complete the withdrawal, but many people with much longer use of TS healed quicker than me. So It looks like that it really depends on each person.

      Anyway, let me know your progress sometimes. You are welcomed to use the comment space to vent as well :)

      Tommy



      Tommy

      Delete

Post a Comment

POPULAR READ